# SDR CALA2019121602216

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 57,501 hours, 24,987 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW SYSTEM BRAKE ACCUMULATOR PRESSURE PLACKARD MISSING INSTALLED NEW YELLOW SYSTEM BRAKE ACCUMULATOR PRESSURE PLACARD IAW AMM 11-00-00.
